# SDR REXA2024102901115

- Difficulty date: February 19, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL A/C POWER RECEPTICAL MOUNTING CHANNEL IS CRACKED.   DISCONNECTED THE MAIN BATTERY IAW CRJ900 AMM 24-32-00-040-801-A01, CONNECTED MAIN BATTERY IAW CRJ 900 AMM 24-32-00-440-801-A01. REMOVED AND REINSTALLED EXTERNAL AC POWER RECEPTACLE USING PN NAS1149DD332K NUTS PO 5-8434 AND MS21042L3 WASHERS PO 5-10302 IAW CRJ900 AMM 24-41-03-400-801-A01. CONNECTING MAIN BATTERY, ENERGIZING GROUND SERVICE BUS FROM EXTERNAL AC AND RETRACTION OF THE ADG REQUIRED. REFER TO JOB HR00381925 FOR RETRACTION OF ADG. REMOVED AND REPLACED EXTERNAL A/C POWER RECEPTACLE MOUNTING CHANNEL PN CC670-33401-3 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01. APPLIED PROTECTIVE SURFACE COATING IAW SRM 51-21-16-001-001-A01.
